# SDR WRLA20121002556

- Difficulty date: October 2, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 76,315 hours, 10,134 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW WROTE UP "STRONG ELECTRICAL SMELL AFTER GEAR EXTENSION" INBOUND TO OKO.  CREW ALSO REPORTS THE NR 3 PACK TRIPPED OFF SHORTLY AFTER SMELL NOTICED AND ONCE THIS HAPPENED THE SMELL WENT AWAY.  INSPECTED NR 3 PACK AND GEAR HANDLE WITH NO DEFECT NOTED.  DEFERED THE NR 3 PACK AS PRECAUTION AND WILL TROUBLESHOOT THIS SYSTEM IN SUU ON 03 OCT.
